# SDR HEED9525

- Difficulty date: April 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 222016001111
- Condition: Link Failed
- Location: T/R Blade
- Part time: 385 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITCH LINK FAILED.  SN A513 & A517
